# SDR UIEA2016062000446

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,262 hours, 11,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT FUSELAGE SKIN AT BS 510 BETWEEN S-40R TO S-41R.  REPAIR DAMAGED FUSELAGE SKIN IAW T2016A53M-1325, REV 1.  CONDITION CHECK NORMAL AND JOB COMPLETED.
